# SDR A6WA201904086538

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017739
- Part serial: NSN
- Condition: Cracked
- Location: Bs 280
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S.280 BEAM IS CRACKED AT RBL9.
